# SDR SWIA200617035

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- Engine: Pwa PW118B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF FLOOR LEVEL CABIN SEAT TRACKS HAVE CORROSION, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED MULTIPLE AREAS OF CABIN SEAT TRACK IAW EMB-120 MM 53-01-04.
